RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Concini, Corrado De

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:566
Abstract pages:107
Full texts:1
References:27
Professor
E-mail:
Website: http://www.mat.uniroma1.it/people/deconcini

http://www.mathnet.ru/eng/person76429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/55410
https://www.researchgate.net/profile/Corrado_Concini

Publications in Math-Net.Ru
2017
1. C. De Concini, P. Papi, “On some modules of covariants for a reflection group”, Tr. Mosk. Mat. Obs., 78:2 (2017),  311–330  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 257–273  scopus
2012
2. C. De Concini, A. Maffei, “A generalized Steinberg section and branching rules for quantum groups at roots of 1”, Mosc. Math. J., 12:3 (2012),  469–495  mathnet  mathscinet  zmath  isi

Presentations in Math-Net.Ru
1. Small representations in the exterior algebra of a simple Lie algebra: problems
Corrado De Concini
International conference "Algebraic Groups and Lie Groups" on the occasion of the 70th birthday of Vladimir L. Popov
October 4, 2016 12:40
2. Generalized Steinberg section and application to branching rules
C. De Concini
International conference "Arithmetic as Geometry: Parshin Fest"
November 29, 2012 16:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019